О показательных оценках бернштейновского типа.

В.В. Юринский

Sibirskij matematiceskij zurnal (1991)

  • Volume: 32, Issue: 4, page 216-226
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Юринский, В.В.. "О показательных оценках бернштейновского типа.." Sibirskij matematiceskij zurnal 32.4 (1991): 216-226. <http://eudml.org/doc/63462>.

@article{Юринский1991,
author = {Юринский, В.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {large deviations; Hilbert space; exponential bound; Bernstein condition; Cramér condition},
language = {rus},
number = {4},
pages = {216-226},
publisher = {Izd. AN SSSR},
title = {О показательных оценках бернштейновского типа.},
url = {http://eudml.org/doc/63462},
volume = {32},
year = {1991},
}

TY - JOUR
AU - Юринский, В.В.
TI - О показательных оценках бернштейновского типа.
JO - Sibirskij matematiceskij zurnal
PY - 1991
PB - Izd. AN SSSR
VL - 32
IS - 4
SP - 216
EP - 226
LA - rus
KW - large deviations; Hilbert space; exponential bound; Bernstein condition; Cramér condition
UR - http://eudml.org/doc/63462
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.